Degree and birationality of multi-graded rational maps - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Proceedings of the London Mathematical Society Year : 2020

Degree and birationality of multi-graded rational maps

Abstract

We give formulas and effective sharp bounds for the degree of multi-graded rational maps and provide some effective and computable criteria for birationality in terms of their algebraic and geometric properties. We also extend the Jacobian dual criterion to the multi-graded setting. Our approach is based on the study of blow-up algebras, including syzygies, of the ideal generated by the defining polynomials of the rational map. A key ingredient is a new algebra that we call the saturated special fiber ring, which turns out to be a fundamental tool to analyze the degree of a rational map. We also provide a very effective birationality criterion and a complete description of the equations of the associated Rees algebra of a particular class of plane rational maps.
Fichier principal
Vignette du fichier
multgradedmaps.pdf (617.33 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-01793578 , version 1 (16-05-2018)

Identifiers

Cite

Laurent Busé, Yairon Cid-Ruiz, Carlos d'Andrea. Degree and birationality of multi-graded rational maps. Proceedings of the London Mathematical Society, 2020, 121 (4), pp.743-787. ⟨10.1112/plms.12336⟩. ⟨hal-01793578⟩
198 View
225 Download

Altmetric

Share

Gmail Facebook X LinkedIn More